International Press-in Association
Welcome to the Online Community of Press-in Engineering

Searching for the Truth Underground through Academic Theory and Practical Observations

IPA Seminar on Press-in Technology in Malaysia

Outline

  • 18 Oct 2017

IPA will hold the seminar on Press-in Technology in Malaysia, 1st November as follows. The seminar will introduce the “Press-in Retaining Structures: A Handbook (First Edition 2016)” which brings together useful information related to the design and construction application examples of retaining structures by the Press-in technology from all over the world. We are sure that you will have a memorable seminar, we are looking forward to you attending the seminar.

Date:
1stNovember 2017, Wednesday[09:00 – 15:10]
Venue:
Hotel Maya Kuala Lumpur
Address:
138, Jalan Ampang, 50450 Kuala Lumpur, Malaysia
Program:
09:00〜
Registration
10:00〜10:15
Opening Speech
/Professor Dr. Wahid bin Razzaly
 (Vice Chancellor, Universiti Tun Hussein Onn Malaysia)
10:15〜10:30
Presentation 1 (15 min)
Malaysia Water Security: NAWABS, Case Study & Future Challenges
/Dr. Asnor Muizan bin Dato’ Hj. Ishak
 (Department of Irrigation and Drainage Malaysia)
10:30〜10:45
Presentation 2 (15 min)
Eco-Friendly Raft Pile Foundation System (ERP System) as an Alternative Piling in Coastal Protection Works
/Ir. Arman Bin Mokhtar
 (Department of Irrigation and Drainage Malaysia)
10:45〜11:15
Presentation 3 (30 min)
Usage of Press-in Method in ASEAN Countries
/Ir. Dr. Goh Teik Lim
 (Director, AtsuNEW GIKEN)
11:15〜11:45
Presentation 4 (30 min)
Press-in retaining structures: a handbook “Design”
/Prof. Yoshiaki Kikuchi
 (Professor, Tokyo University of Science)
11:45〜12:15
Presentation 5 (30 min)
Press-in retaining structures: a handbook “Construction”
/Mr. Ryo Kamioka
 (General Manager of Giken Seisakusho Asia Pte., Ltd.)
12:15〜12:35
Forum
12:35〜14:00
Lunch (Buffet)
14:00〜14:30
Presentation 6 (30 min)
The Press-in Monitoring System for Observational Construction Management
/Mr. Tsunenobu Nozaki
 (General Manager of Giken Ltd.)
14:30〜15:00
e-site visit
/Mr. Satoshi Kamimura
 (Chief Engineer of Giken Ltd.)
15:00〜15:30
Presentation 7 (30min)
Press-in Technology: Current Research and Construction Activities in Malaysia
/Dr. Nor Azizi Bin Yusoff
 (IPA Director / UTHM)
15:30〜15:40
Closing
Registration fee:
JPY7,000 (approximately 285MYR) per person (Buffet lunchwill beprovided)
Registration:
The registration form can be downloaded from here
Payment method:
Online Payment (PayPal)
(Account details to be advised upon confirmation of attendance.)
CPD/CCD Points:
This event is qualified for the following programs.
CPD offered by IEM (The Institution of Engineers Malaysia)
CCD offered by CIDB (Construction Industry Development Board Malaysia)
Note:
A soft copy of the handbookshall be distributed toevery participant.
Organizer:
IPA Local Organizing Committees (Committee Chair: Dr. Nor Azizi bin Yusoff, Director of IPA)
Co-organizer:
Universiti Tun Hussein Onn Malaysia (UTHM)
Sponsors:
Giken Ltd.
Supporters:
Honorary Chairman:
Tan Sri (Dr.) Ir.Jamilus bin Md Hussin (CEO, KLIA Premier Holdings Sdn. Bhd.)
Committee Chairman:
Dr. Nor Azizi bin Yusoff (IPA Director / UTHM)
Co-Chairman:
Mr. Tsunenobu Nozaki (General Manager, GIKEN LTD.)
Committee Members:
  • Ir. Hj. Abdullah bin Isnin (JPS)
  • Dato’ Ir.Hj Mohd Azmi bin Ismail (JPS)
  • Dr. Asnor Muizan bin Dato’ Hj Ishak (JPS)
  • Ir. Abdul Hadi bin Abdul Aziz (JKR)
  • Dato’ Ir.Hj. Hanapi bin Mohamad Noor (MHS)
  • Dato’ Sri ChungKian Wai (KOYE)
  • Professor Dr. Aminaton bte Marto (UTM)
  • Professor Dr. Leung Chun Fai (NUS)
  • Professor Dr. Ahmad Tarmizi bin Abd Karim (UTHM)
  • Professor Dr. Mohd Idrus bin Mohd Masirin (UTHM)
  • Associate Professor Dr Aziman bin Madun (UTHM)
  • Ir. Dr. Goh Teik Lim (Director, AtsuNEW GIKEN)
  • GIKEN LTD.
  • GIKEN SEISAKUSHO ASIA PTE., LTD.